The theory of dual groups

Volume 144 / 1994

A. Mekler, G. Schlitt Fundamenta Mathematicae 144 (1994), 129-142 DOI: 10.4064/fm-144-2-129-142


We study the $L_{∞, w}$-theory of sequences of dual groups and give a complete classification of the $L_{∞, w}$-elementary classes by finding simple invariants for them. We show that nonstandard models exist.


  • A. Mekler
  • G. Schlitt

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image